Springer INdAM Series

Geometric Properties for Parabolic and Elliptic PDE's

Editors: Magnanini, Rolando, Sakaguchi, Shigeru, Alvino, Angelo (Eds.)

  • The survey articles provide excellent introductions for interested researchers
  • Potential readers belong to several areas of mathematics
  • The set of original papers covers a wide range of up-to-date and hot topics in the study of PDE's
see more benefits

Buy this book

eBook $109.00
price for USA (gross)
  • ISBN 978-88-470-2841-8
  • Digitally watermarked, DRM-free
  • Included format: EPUB, PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $139.00
price for USA
  • ISBN 978-88-470-2840-1
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Softcover $139.00
price for USA
  • ISBN 978-88-470-5612-1
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Rent the ebook  
  • Rental duration: 1 or 6 month
  • low-cost access
  • online reader with highlighting and note-making option
  • can be used across all devices
About this book

The study of qualitative aspects of PDE's has always attracted much attention from the early beginnings. More recently, once basic issues about PDE's, such as existence, uniqueness and stability of solutions, have been understood quite well, research on topological and/or geometric properties of their solutions has become more intense. The study of these issues is attracting the interest of an increasing number of researchers and is now a broad and well-established research area, with contributions that often come from experts from disparate areas of mathematics, such as differential and convex geometry, functional analysis, calculus of variations, mathematical physics, to name a few.

This volume collects a selection of original results and informative surveys by a group of international specialists in the field, analyzes new trends and techniques and aims at promoting scientific collaboration and stimulating future developments and perspectives in this very active area of research.

Table of contents (18 chapters)

  • Stability and Instability of Group Invariant Asymptotic Profiles for Fast Diffusion Equations

    Akagi, Goro

    Pages 1-16

  • A Family of Hardy-Rellich Type Inequalities Involving the L 2-Norm of the Hessian Matrices

    Berchio, Elvise

    Pages 17-33

  • Power Concavity for Solutions of Nonlinear Elliptic Problems in Convex Domains

    Bianchini, Massimiliano (et al.)

    Pages 35-48

  • The Heart of a Convex Body

    Brasco, Lorenzo (et al.)

    Pages 49-66

  • A Viscosity Equation for Minimizers of a Class of Very Degenerate Elliptic Functionals

    Ciraolo, Giulio

    Pages 67-83

Buy this book

eBook $109.00
price for USA (gross)
  • ISBN 978-88-470-2841-8
  • Digitally watermarked, DRM-free
  • Included format: EPUB, PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $139.00
price for USA
  • ISBN 978-88-470-2840-1
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Softcover $139.00
price for USA
  • ISBN 978-88-470-5612-1
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Rent the ebook  
  • Rental duration: 1 or 6 month
  • low-cost access
  • online reader with highlighting and note-making option
  • can be used across all devices
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Geometric Properties for Parabolic and Elliptic PDE's
Editors
  • Rolando Magnanini
  • Shigeru Sakaguchi
  • Angelo Alvino
Series Title
Springer INdAM Series
Series Volume
2
Copyright
2013
Publisher
Springer-Verlag Mailand
Copyright Holder
Springer-Verlag Italia
eBook ISBN
978-88-470-2841-8
DOI
10.1007/978-88-470-2841-8
Hardcover ISBN
978-88-470-2840-1
Softcover ISBN
978-88-470-5612-1
Series ISSN
2281-518X
Edition Number
1
Number of Pages
VIII, 292
Topics